# SDR CALA2025062305825

- Difficulty date: June 22, 2025
- Submitted: June 23, 2025
- Operation: Air carrier
- Aircraft: N39461
- Make and model: Boeing 737924ER
- Aircraft serial: 37201
- Aircraft time: 40,358 hours, 14,516 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307701
- Part serial: BNG26274
- Condition: Partial Deploy
- Location: Zone 800
- Part time: 25,231 hours, 9,145 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR SLIDE PARTIALLY DEPLOYED. DID NOT  INFLATE FOUND INSTALLED SLIDE IN SERVICABLE CONDITION. REMOVED, REPACKED AND REINSTALLED PER AMM 25-66-01-400-803. VERIFIED REPACKING AND REINSTALLATION OF THE R-1 DOOR SLIDE  PER AMM 25-66-01-400-803.
